Go to content
UR Home

Bibliography of the Universität Regensburg

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Number of items at this level: 1.

Oberhofer, Walter and Haupt, Harry (2016) ASYMPTOTIC THEORY FOR NONLINEAR QUANTILE REGRESSION UNDER WEAK DEPENDENCE. Econometric Theory 32 (3), pp. 686-713. Fulltext not available.

This list was generated on Thu Sep 29 16:44:40 2022 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 4239

Dissertations: dissertationen@ur.de
0941 943 3904

Research data: daten@ur.de
0941 943 4239

Contact persons